Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 1, pp 44–50 | Cite as

Decomposability of topological groups

  • E. G. Zelenyuk
Article

Abstract

We prove that every countable Abelian group with finitely many second-order elements can be decomposed into countably many subsets that are dense in any nondiscrete group topology.

Keywords

Abelian Group Finite Order Topological Abelian Group Nontrivial Automorphism Countable Character 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. W. Comfort and J. van Mill, “Groups with only resolvable group topologies,”Proc. Amer. Math. Soc.,120, No. 3, 687–696 (1994).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    V. I. Malykhin, “Extremally disconnected groups and groups similar to them,”Dokl. Akad. Nauk SSSR,220, No. 1, 27–30 (1975).MathSciNetGoogle Scholar
  3. 3.
    I. V. Protasov, “Absolutely decomposable groups,”Ukr. Mat. Zh.,48, No. 3, 383–392 (1996).MathSciNetGoogle Scholar
  4. 4.
    I. V. Protasov, “Decompositions of direct products of groups,”Ukr. Mat. Zh.,49, No. 10, 1385–1395 (1997).MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    I. V. Protasov, “Absolute decomposability of the group of rational numbers,”Ukr. Mat. Zh.,48, No. 12, 1953–1956 (1996).MathSciNetGoogle Scholar
  6. 6.
    E. G. Zelenyuk, Finite Groups in βℕ Are Trivial [in Russian] Preprint No. 96. 3, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1996).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • E. G. Zelenyuk

There are no affiliations available

Personalised recommendations